# SDR CALA2025110210803

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT WET AREA FLOOR SUPPORT LBL 50  BS 947.5.  REMOVED AND REINSTALLED NEW FLOOR SUPPORT FROM BS 947.5 - 967 IAW SRM 51-40-02-0G-0 AND DWG 147A5650.
